# SDR SIMA20251206003

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 22,024 hours, 14,737 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17091900001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI Z150-002 STRINGER 23L CORRODED BETWEEN FRAMES FR78 AND FR77. (MAJOR REPAIR) (LEVEL2 CORROSION). CORROSION ON STRINGER 23L BETWEEN FRAME 78 AND FRAME 77, FOUND TO HAVE 100% MATERIAL LOSS. LOCATED, DRILLED AND TREATED NEW STRINGER 23L PN: 170-91900-001 BETWEEN FR 74 AND FR 90 PER EMB 175 SRM 51-40-02, 51-23-04. RESTORED FINISH TO FASTENERS IAW E 175- SRM 51-23-06, ETN-EJ-51-015. REMOVED AND REPLACED STRINGER 23L AT FR-74 - FR-90 PER EMB-175 SRM 51-40-08. LEVEL 2 CORROSION
